# SDR 9JLA2022011819074

- Difficulty date: January 9, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N43HF
- Make and model: Cessna 560XL
- Aircraft serial: 5605519
- Aircraft time: 7,922 hours, 6,768 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pcb
- Part number: 661870726
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE FLIGHT CREW REPORTED THE MAIN CABIN DOOR UNLOCK ANNUNCIATOR ILLUMINATED. THE CREW CYCLED THE DOOR SEVERAL TIMES BUT THE ANNUNCIATOR REMAINED ILLUMINATED CAUSING THE FLIGHT TO BE TERMINATED. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED A DOOR WARNING PCBOARD AT FAULT. THE PCBOARD WAS REMOVED AND REPLACED WITH NEW. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE
